# SDR SCNA20180208019

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 50,599 hours, 28,805 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Gouged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E DOOR GOUGED 7" AFT OF FWD EDGE AND 4" I/B OF RT SIDE. REPAIRED GOUGE. REPAIR 7" AFT OF FWD EDGE AND 4" I/B OF RT SIDE.
